MathSciNet Relay Station
MathSciNet bibliographic data
MR574785 (81j:04001) 04A15 (03E15 26A21 28A05 54H05)
Louveau, Alain A separation theorem for $\Sigma \sp{1}\sb{1}$ sets. Trans. Amer. Math. Soc. 260 (1980), no. 2, 363–378.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement